TitleEpigenetic telomere protection by Drosophila DNA damage response pathways
Publication TypeJournal Article
Year of Publication2006
AuthorsOikemus, SR, Queiroz-Machado, J, Lai, K, McGinnis, N, Sunkel, C, Brodsky, MH
JournalPLoS Genetics
Volume2
Issue5
Pagination693 - 706
Date Published2006///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-33646946743&partnerID=40&md5=654072d1a2e15c3c91d31a57759ef191

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc